Thank you very much doc, your answer is very helpful to me, so far i don't have any problems with my menses, no pain, no bleeding....but since the doctor discovered my myoma
and left ovarian cyst
, the doctor decided to inject depot last Sept 29, 2010 to temporarily stop my menses, and then the 2nd injection was Nov 3, 2010, after that, i encountered sickness like my migraine
and ashtma was always attacked me. Since, i decided not to continue my check up with my doctor, i was not able to have the 3rd injection. So last Dec 12, 2010, i encountered bleeding until January 30, 2011. No menstruation
last Feb.2011. Then finally, on march 13, 2011, my normal menses was back. Since then I did not feel any pain . But due to the injection of depot i am now encountering vaginal dry problem, so my husband and I always use Ky jelly everytime we make love...i also wanted to know if this is safe for us. Your comment will be highly appreciated on this matter doctor. I will also continue my regular scans from now on. Again thank you very much....Just want to inform you also that last jan 2004 i was undergone operation to remove the myoma and left ovarian cyst, then after 8 months i finally got pregnant. Then, unfortunately after several years my myoma and ovarian cyst was developed again.